# SDR QXEA200601052

- Difficulty date: April 10, 2006
- Submitted: April 24, 2006
- Operation: Air carrier
- Aircraft: N353PH
- Make and model: Dhav DHC8202
- Aircraft serial: 496
- Aircraft time: 19,686 hours, 28,453 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Structure
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - C4 RIGHT NACELLE LOWER COWL RIGHT SIDE FORWARD LATCH MATTING SURFACE CRACKED.  REPAIRED IAW RD 8-71-030, ISSUE 3.
